Source: Tokyo J. of Math.
Volume 35, Number 1
We compute the curvature tensor of the tangent bundle of a Riemannian manifold endowed with a natural metric and we get some relationships between the geometry of the base manifold and the geometry of the tangent bundle.
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Abbassi, M. T. and Sarih, M., On some hereditary properties of Riemannian $g$-natural metrics on tangent bundles of Riemannian manifolds, Differential Geom. Appl. 22 (2005), 1: 19–47.
Aso, K., Notes on some properties of the sectional curvature of the tangent bundle, Yokohama Math. J. 29 (1981), 1–5.
Mathematical Reviews (MathSciNet): MR649233
Calvo, M. C. and Keilhauer, G. R., Tensor field of type (0,2) on the tangent bundle of a Riemannian manifold, Geometriae Dedicata 71 (1998), 209–219.
Gudmundsson S. and Kappos E., On the geometry of the tangent bundle with the Cheeger-Gromoll metric, Tokyo J. Math. 25 (2002), 1: 75–83.
Henry, G., A new formalism for the study of natural tensors of type (0,2) on manifolds and fibrations, JP Journal of Geometry and Topology (2011), 11 2: 147–180.
Henry, G., Tensores naturales sobre variedades y fibraciones, Doctoral Thesis. Universidad de Buenos Aires (2009) (In Spanish). http://digital.bl.fcen.uba.ar/Download/Tesis/Tesis_4540_Henry.pdf
Kowalski O., Curvature of the induced Riemannian metric on the tangent bundle of a Riemannian manifold, J. Reine Angew.Math. 250 (1971), 124–129.
Mathematical Reviews (MathSciNet): MR286028
Kowalski, O. and Sekizawa, M., Natural transformation of Riemannian metrics on manifolds to metrics on tangent bundles- a classification, Bull. Tokyo Gakugei. Univ. 4 (1988), 1–29.
Mathematical Reviews (MathSciNet): MR974641
Musso, E. and Tricerri, F., Riemannian metrics on the tangent bundles, Ann. Mat. Pura. Appl.(4), 150 (1988), 1–19.
Mathematical Reviews (MathSciNet): MR946027
O'Neill, B., The fundamental equations of a submersion, Michigan Math. J. 13 (1966), 459–469.
Mathematical Reviews (MathSciNet): MR200865
Sekizawa, M., Curvatures of the tangent bundles with Cheeger-Gromoll metric, Tokyo J. Math. 14 (1991), 2: 407–417.
P. B. Bhattacharya, The Hilbert function of two ideals, Proc. Cambridge. Philos. Soc. 53(1957), 568-575.
Mathematical Reviews (MathSciNet): MR89835